# SDR 2002UALA00877

- Difficulty date: May 14, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 22,274 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM ANGLE IS CORRODED FROM STA 270 TO STA 360 RBL 64 TO RBL 53.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM.
